MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED CARDIAC COMPRESSOR
Model Number RMC-A1000
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
An international distributor reported that their customer's arm automated chest compression unit was inoperable.When powering on, it displayed an alarm indicated by the exclamation mark symbol.The customer did not report this occurring during patient use.
 
Additional Manufacturer Narrative
The investigation into the arm unit associated with this complaint is underway and the root cause is not currently known.

Brand Name
LIFELINE
Common Device Name
AUTOMATED CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key23728517
Report Number3003521780-2025-01985
Device Sequence Number9211018
Product Code DRM
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K141809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRMC-A1000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown